Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 132, NWS North Platte, NE

June 18, 2014Keith County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 18, 2014, 9:13 PM MDT for Keith County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 9:13 PM MDT (03:13 UTC)
Expired
Jun 18, 2014, 10:00 PM MDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Keith County, NE

The radar

The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 9:20 PM MDTHAIL 18 Ene Ogallala, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1400 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2004 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

317 
WUUS53 KLBF 190313
SVRLBF
NEC101-190400-
/O.NEW.KLBF.SV.W.0132.140619T0313Z-140619T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM MDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1000 PM MDT

* AT 910 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM KEYSTONE TO 5 MILES SOUTH OF ROSCOE...AND MOVING
  EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  KEYSTONE...PAXTON...SARBEN...BROGANVILLE...NEVENS AND BIG BALD
  HILL.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 129 AND 150.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 92 AND 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4100 10164 4130 10173 4140 10129 4139 10127
      4105 10127 4105 10125 4101 10125 4100 10137
TIME...MOT...LOC 0313Z 260DEG 22KT 4121 10161 4107 10155

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
2 follow-up statements
649 
WWUS53 KLBF 190327
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1027 PM CDT WED JUN 18 2014

NEC101-190400-
/O.CON.KLBF.SV.W.0132.000000T0000Z-140619T0400Z/
KEITH NE-
927 PM MDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KEITH
COUNTY UNTIL 1000 PM MDT...

AT 924 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KEYSTONE...AND
MOVING NORTH AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BIG BALD HILL.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 130 AND 149.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 93 AND 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4106 10164 4130 10173 4140 10130 4140 10128
      4139 10127 4107 10127 4107 10128 4105 10138
TIME...MOT...LOC 0328Z 197DEG 31KT 4127 10151

HAIL...1.50IN
WIND...60MPH

$$

TAYLOR
631 
WWUS53 KLBF 190403
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1103 PM CDT WED JUN 18 2014

NEC101-190412-
/O.EXP.KLBF.SV.W.0132.000000T0000Z-140619T0400Z/
KEITH NE-
1003 PM MDT WED JUN 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEITH COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
WESTERN KEITH COUNTY. 

LAT...LON 4106 10164 4130 10173 4140 10130 4140 10128
      4139 10127 4107 10127 4107 10128 4105 10138
TIME...MOT...LOC 0327Z 197DEG 31KT 4126 10151

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:20 PM MDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 18, 6:20 PM MDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
720 PM CDT WED JUN 18 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 342 PM CDT WED JUN 18 2014

PRIMARY CONCERNS FOR THIS PORTION OF THE FORECAST DEAL WITH STORM
CHANCES TONIGHT.

AT 19Z WATER VAPOR IMAGERY SHOWED A STRONG UPPER LEVEL LOW CENTERED
OVER WESTERN MONTANA WITH THE LONGWAVE TROUGH EXTENDING ACROSS MUCH
OF THE WESTERN CONUS. THE UPPER LEVEL RIDGE WAS SEEN FROM
LOUISIANA/MISSISSIPPI UP THROUGH THE NORTHERN PLAINS. THIS PATTERN
LED THE LOCAL AREA TO BE IN SOUTHWEST FLOW WITH NUMEROUS WEAK
SHORTWAVES MOVING INTO THE AREA OUT OF THE BASE OF THE TROUGH. AT
THE SURFACE...AN AREA OF LOW PRESSURE WAS ANALYZED NEAR EASTERN
BROWN AND WESTERN HOLT COUNTIES WITH A WARM FRONT EXTENDING UP OVER
NORTHERN HOLT AND BOYD COUNTY THEN SOUTHEAST ACROSS NORTHEAST
NEBRASKA. THE COLD FRONT WENT SOUTH AND WAS LOCATED BETWEEN KBBW AND
KORD THROUGH KHDE AND TO A POINT WEST OF KHLC. THIS BOUNDARY HAS
BEEN SEEN VERY WELL ON RADAR THIS AFTERNOON AND BY 20Z...STORMS HAD
BEGUN DEVELOPING ON THE FRONT ACROSS KANSAS. ALSO...AN INVERTED
TROUGH EXTENDED INTO SOUTH DAKOTA FROM THE SURFACE LOW WHERE STRONG
EASTERLY FLOW HAD LED TO ALMOST CONTINUOUS STORMS THROUGH THE DAY.

THROUGH THIS EVENING...MAY SEE STORMS DEVELOP VERY NEAR THE SURFACE
LOW OVER THE FAR NORTHEAST PART OF THE FORECAST AREA...AS WELL AS
ALONG THE COLD FRONT AS PEAK HEATING ALLOWS THE CAP TO BREAK AND
CONVECTION TO FIRE. WITH THE COLD FRONT GENERALLY BEING EAST OF THE
FORECAST AREA THINK CONVECTION WILL HOLD OFF IN THAT VICINITY UNTIL
THE LOW LEVEL JET PICKS UP THIS EVENING. AT THAT POINT...THE
MOISTURE TRANSPORT THROUGH THE LOW LEVELS IS INDICATING THERE WILL
BE CONVERGENCE INTO SOUTHWEST AND CENTRAL NEBRASKA SO CHANCES FOR
STORMS IN THESE VICINITIES WILL PICK UP AFTER 00Z.

THE AREA OF HIGHEST CONCERN THROUGH EARLY EVENING WILL BE OVER NORTH
CENTRAL NEBRASKA IN THE VICINITY OF THE SURFACE LOW/TRIPLE POINT.
SPC MESOANALYSIS IS SHOWING A NARROW BAND OF EXTREME SB CAPE ON THE
ORDER OF 5-6K J/KG...AND STRONG MOISTURE CONVERGENCE ALONG THE WARM
FRONT. IN ADDITION...LOW LEVEL HELICITY AND SHEAR IN THESE AREAS IS
DECENT SO WOULDN/T BE SURPRISED TO GET ROTATING STORMS IN THESE
AREAS...AND PERHAPS TORNADO DEVELOPMENT IN STORMS.

FOR TONIGHT...MODELS ARE SHOWING A DECENT SHORTWAVE TROUGH MOVING
OUT OF COLORADO TO HELP STORMS FIRE THIS EVENING OVER NORTHEAST
COLORADO. THESE STORMS ARE EXPECTED TO CONGEAL INTO AN MCS THAT WILL
BE FED BY THE LOW LEVEL JET AS IT MOVES EAST ACROSS NEBRASKA. THIS
SHOULD BRING RAINFALL TO MUCH OF THE AREA TONIGHT...BUT HIGHEST
AMOUNTS ARE EXPECTED OVER WESTERN NEBRASKA AS THE MOISTURE FEED WILL
BE STRONGEST AT THIS POINT. AS THE SYSTEM MOVES EAST COULD SEE THE
STORMS DEVELOP INTO A LINE AND QUICKLY PUSH ACROSS NEBRASKA
OVERNIGHT. THIS COULD LEAD TO A THREAT FOR STRONG WINDS FOR PORTIONS
OF CENTRAL AND EASTERN NEBRASKA TONIGHT.

THEN FOR THURSDAY...THE LATEST MODELS ARE SHOWING A SHORTWAVE TROUGH
MOVING OUT OF COLORADO AND PASSING ACROSS NEBRASKA DURING THE
MORNING HOURS. THERE IS NOT PRECIPITATION IN THE FORECAST ASSOCIATED
WITH THIS SYSTEM AS VERY DRY AIR WILL BE IN PLACE. HOWEVER...IF THE
MODELS ARE NOT HANDLING THE MOISTURE FIELD WELL...THERE MAY BE A
STRAY SHOWER OR THUNDERSTORM DURING THE MORNING HOURS MONDAY OVER
WESTERN NEBRASKA. TEMPERATURES WILL BE COOLER ON THURSDAY DESPITE
LOTS OF SUNSHINE. THE DRY AIR WILL LEAD TO MOSTLY SUNNY SKIES...BUT
WITH TEMPERATURES ALOFT BEING A GOOD 5 DEGREES COOLER THAN WHAT IS
BEING OBSERVED IN THE WARM SECTOR TODAY...BELIEVE HIGHS WILL TOP OUT
IN THE 70S.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 342 PM CDT WED JUN 18 2014

MID AND LONG TERM MODELS IN FAIR AGREEMENT WITH GFS WARMER THROUGH
THE WEEKEND AND NOT AS COOL NEXT WEEK. WILL USE A BLEND FOR THE
FORECAST. UPPER LOW OVER EASTERN MONTANA ON THURSDAY WILL CONTINUE
TO BE THE MAIN WEATHER MAKER THROUGH LATE WEEK INTO THE WEEKEND.
THURSDAY NIGHT COOL FRONT WILL BE WELL EAST OF THE FORECAST AREA
EAST AND SOUTH AS SURFACE HIGH PRESSURE BUILDS IN WITH CLEARING
SKIES AND DIMINISHING WINDS. TEMPERATURES IN THE LOWER 50S WEST TO
AROUND 60 EAST. BOTH GFS AND ECMWF BRINGING A STRONG MID LEVEL WAVE
ACROSS THE FORECAST AREA FRIDAY AFTERNOON AND EVENING IN MAINLY
ZONAL FLOW. WEAK LOW LEVEL JET DEVELOPING THROUGH THE EVENING AND
WITH STEEP LAPSE RATES HAVE RETAINED SCHC POPS. WEAK COLD FRONT
MOVING ACROSS THE NORTHERN PLAINS AND WESTERN NEBRASKA SATURDAY.
LATE AFTERNOON AND EVENING THUNDERSTORMS EXPECTED. WARMEST DAY OF
THE WEEKEND WITH MID TO UPPER 80S. SUNDAY ANOTHER MID LEVEL WAVE
WITH GOOD MID LEVEL FRONTOGENESIS IN MAINLY ZONAL FLOW AS SURFACE
HIGH BUILDS IN PUSHING A MORE VIGOROUS COLD FRONT THROUGH WESTERN
NEBRASKA. MAINLY AFTERNOON AND EVENING THUNDERSTORMS STRONG COOLING
TREND THROUGH THE FIRST OF THE WORK WEEK WITH 70S FOR HIGHS AND 50S
FOR LOWS AND DRY AS SURFACE HIGH PRESSURE HANGS AROUND.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 713 PM CDT WED JUN 18 2014

ACCORDING TO MOST OF THE SHORT TERM PROJECTIONS...AN ORGANIZED
THUNDERSTORM SYSTEM IN NORTHEAST COLORADO WILL MOVE INTO SOUTHWEST
NEBRASKA AND ACROSS CENTRAL AND NORTH CENTRAL NEBRASKA AFTER 02Z.
WHEN IT DOES...NUMEROUS THUNDERSTORMS WITH HEAVY RAIN AND HAIL CAN
BE EXPECTED OVER WESTERN NEBRASKA. WE HAVE BETTER THAN AVERAGE
CONFIDENCE THAT THEY WILL AFFECT VTN 06-09Z AND LBF 04-06Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BROOKS
LONG TERM...POWER
AVIATION...SPRINGER
Hazardous weather outlook, Jun 18, 9:10 PM MDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1010 PM CDT WED JUN 18 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-200315-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1010 PM CDT WED JUN 18 2014 /910 PM MDT WED JUN 18 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS IN NORTHEAST COLORADO AND MOVING INTO SOUTHWEST
NEBRASKA ARE EXPECTED TO PRODUCE HAIL...STRONG WIND AND HEAVY RAIN
AS THEY MOVE INTO CENTRAL AND SOUTHWEST NEBRASKA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM CHANCES RETURN FOR FRIDAY AND PERSIST THROUGH
TUESDAY OF NEXT WEEK. AT THIS TIME IT IS TOO EARLY TO DISCERN
CHANCES FOR SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER NORTH CENTRAL NEBRASKA
THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JRS

In the hours before

Local storm report, Jun 18, 7:51 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
851 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             HERSHEY                 41.16N 101.00W
06/18/2014  E1.25 INCH       LINCOLN            NE   PUBLIC

&&

BTAYLOR
Local storm report, Jun 18, 8:07 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
907 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             10 SE STAPLETON         41.38N 100.38W
06/18/2014  E1.00 INCH       LINCOLN            NE   PUBLIC

&&

SNIVELY
Special weather statement, Jun 18, 8:28 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT WED JUN 18 2014

NEZ057-190315-
KEITH NE-
828 PM MDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KEITH COUNTY UNTIL 915
PM MDT...

AT 826 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BRULE...OR 8 MILES SOUTHWEST
OF OGALLALA...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OGALLALA...
  BRULE...
  ROSCOE...
  KEYSTONE...
  LAKE VIEW CAMPGROUND...
  KINGSLEY DAM...
  BROGANVILLE...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 114 AND 133.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 79 AND 101.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 132 AND 138.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR
Local storm report, Jun 18, 8:31 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             1 S HERSHEY             41.14N 101.00W
06/18/2014  M2.00 INCH       LINCOLN            NE   PUBLIC

&&

SNIVELY
Local storm report, Jun 18, 8:36 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
936 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             3 SW ARNOLD             41.39N 100.23W
06/18/2014  E1.00 INCH       CUSTER             NE   TRAINED SPOTTER

&&

BTAYLOR
Local storm report, Jun 18, 8:59 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     HAIL             OGALLALA                41.13N 101.72W
06/18/2014  E0.88 INCH       KEITH              NE   BROADCAST MEDIA

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:41 PM MDTSevere Thunderstorm WarningLBFKeith49 min
Jun 18, 6:59 PM MDTSevere Thunderstorm WarningLBFLincoln46 min
Jun 18, 7:32 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan43 min
Jun 18, 7:46 PM MDTSevere Thunderstorm WarningLBFLincoln44 min
Jun 18, 8:15 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan45 min
Jun 18, 9:25 PM MDTSevere Thunderstorm WarningLBFDeuel50 min
Jun 18, 9:31 PM MDTTornado WarningLBFDeuel, Keith29 min
Jun 18, 9:34 PM MDTSevere Thunderstorm WarningLBFPerkins41 min
Jun 18, 9:58 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith47 min
Jun 18, 10:11 PM MDTSevere Thunderstorm WarningLBFLincoln, McPherson49 min
Jun 18, 10:30 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins45 min
Jun 18, 10:40 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins50 min
Jun 18, 11:02 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson43 min
Jun 18, 11:05 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln40 min
Jun 18, 11:18 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, Loup, Thomas42 min
Jun 18, 11:37 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan53 min
Jun 18, 11:47 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson, Thomas43 min
Jun 18, 11:57 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas48 min
Jun 19, 12:03 AM MDTAreal Flood WarningLBFBlaine, Custer, Lincoln, Logan, Loup3 hr
Jun 19, 12:03 AM MDTSevere Thunderstorm WarningLBFCuster42 min
Jun 19, 1:57 AM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler63 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.